MAUDE Adverse Event Report: Ferrosan Medical Devices A/S SURGIFLO¿ Hemostatic Matrix; Agent, Absorbable Hemostatic, Collagen Based

Ferrosan Medical Devices A/S SURGIFLO¿ Hemostatic Matrix; Agent, Absorbable Hemostatic, Collagen Based
Model Number 2991
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 03/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that post-op of an unknown procedure that the patient experienced a surgical site infection.The site was not irrigated and the indication for use was not met.No product is available for evaluation.Procedure: (b)(6)2026.
 
Additional Manufacturer Narrative
No lot number is available.

Brand Name
SURGIFLO¿ Hemostatic Matrix
Common Device Name
Agent, Absorbable Hemostatic, Collagen Based
Manufacturer (Section D)
Ferrosan Medical Devices A/S
sydmarken 5
soeborg, 2860
DA  2860
Manufacturer Contact
. .
sydmarken 5
soeborg, 2860
DA   2860
MDR Report Key50126180
Report Number3008478369-2026-00028
Device Sequence Number12158711
Product Code LMF
UDI-Device Identifier15712123000318
UDI-Public15712123000318
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P990004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number2991
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/04/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown